Doctor insights on:
High Dose Mirtazapine
Could you please tell me is 15mg lexapro (escitalopram) and 45mg remeron is a high dose for G A D.Should I reduce some Thanks?
Probably no: IN general, a dose is not too high if it is needed for a full effect, and it is not causing side effects. More specifically, 15 mg escitalopram and 45 mg mirtazap;ine are within a standard range.
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
Is 10mg Lexapro (escitalopram) and 30mg Remeron a high dose for G A D.One of your doctors stated yes.
No 'Gold' standard: These drugs in combo, often for 'off-lable' symptoms (GAD) are a matter of trial-and-error and each Dr's clinical experience. If patients give accurate feedback, some become good at using them. Others may just try different doses and combos. Discuss it together and ask all you want. How do you feel on this dose?
I've been on 75mg of mirtazapine for 7 months, primarily for anxiety and insomnia. Is this high dose normal? How would you reccommend cutting back?
Almost, but why?: The dosage for mirtazepine may include and, rarely, exceed 90 mg. Dosage must reflect how your body metabolizes the drug. The important question is" how are you feeling? " if you have had very good or excellent relief of anxiety, and if you have learned anxiety management skills or remedied the situation for which you started the medication, then slow reduction is possible over months.See 1 more doctor answer
I am on remeron and lexapro (escitalopram) for G A D.For the last few morning why am I high and aggressive the next day. I am on the Meds for the last 9 months. Thanks?
Lexapro/Remeron: Not sure if any other medications were added. Please review with your prescribing doctor.
Been on remeron (mirtazapine) 30 mg for 25yrs. Trigyl very high. Can this med do it. What is an alternate? Thanks.
You should be ok.: Just be mindful of dosing in the future. Take care.
Been on 30mg of Mirtazapine for 6 months, my mood is better on this, however, my mood has worsened in the past 2 weeks. Should I increase my dose?
I am on 15 mg mirtazapine but still w episodic severe anxiety. What is best dose of mirtaz for anxiety?
Depends: Mirtazapine is a serotonin-based antidepressant that is only fda-approved for major depression. That means that there is no specific dosing for anxiety. However, given its serotonin effects it does provide some anxiety-lowering effects too. However, the exact dose can only be determined by trial and error. Know that the antidepressant effects really start at 30 mg. So your dose is not high.
Can mirtazapine be taken in the day and night ie small dose at nigh to assist sleep, and a higher dose in the day for anxiety?
What is the reccomended dose for taper off mirtazapine sandoz from 15 mg to 0mg? I'm in mirt for 6 months and I worry withdrawal symptom thanks
Ask your doc!: Seriously! If you want to change your drug regimen whether stop or increase dose, it's best to chat w/prescribing doc. With that said, 15mg is smallest dose of Mirtazapine so unless you cut tablet in half, you can't get smaller dose, at least not in States. Check out http://www. Drugs. Com/mirtazapine. Html for more info.
Take 30mg mirtazapine for anxiety dr gave me amytriptoline for pain what is the max dose when adding with amytriptoline take 10 mg but no benefit
Elavil & remeron (mirtazapine)?: Amitryptiline is often prescribed for pain, insomnia, anxiety, and is a tricyclic anti depressant, which typically at hier doses is prescribed for treatmen of depression. If no effect at the dose rx'ed ring your doc and ask if it's time to go up, by how much, or what next steps to take. While the max dose of elavil (amitriptyline) is in the several hundreds, the max dose 4 u must be determined by ur doc 4 u.??
Lost a baby 5 months ago have been on mirtazapine 4 years now in the last month I have been having crying spells every day should I up the dose?
Grief Counseling: I am so sorry to read of your loss. It is unlikely increasing Mirtazapine alone will be enough. Your tears are telling you it is time to get the help you deserve. Talk therapy and a possible better medicine can help tremendously but this is not something you do alone. This time will always have meaning but life will unfold in a better way with the right help. Reach out now to providers and call.
I normally take 50mg Pristiq (desvenlafaxine) and 30mg Mirtazapine but lately it seems to be losing its efficacy. Can I increase the dose of Mirt to 60mg?
On 112.5mg Effexor (venlafaxine) for 6mths. Mood dropped unexp. So upped dose to 150mg. 1mth later mood worse so now on 30mg mirtazapine. What caused mood drop?
Could be many causes: There can be a number of triggers to low mood, including: medical illness, stress, loss, relapse of depression, seasonal changes and even just normal variation. It would be best to talk to your doctor about the possible explanations to see if you need any further medical work-up or if adding other treatment components could be helpful (e.g. psychotherapy).See 1 more doctor answer
I think I might have taken 2 of remeron (mirtazapine) 45mg last night im really not surefeel sleep hungover today should I take my regular dose tonight just one?
Remeron (mirtazapine) sleep: The best thing to have your doctor performed a pharmacogenetic test to match the medications with your genetic makeup. This type of pass will tell you if the drug that you're taking is optimal for you. Ninety Milligrams of Remeron (mirtazapine) sounds like a lot of medication but most people don't usually take at the current dose. It is possible that you are considered a poor metabolizer. AssureRx does the test
I am currently on a diet and trying to loose weight however I take 45mg or remeron (mirtazapine) will lowering my dose help me loose weight I wanna lower it also?
What can I expect from increasing my dose of remeron (mirtazapine) from 15mg to 30mg? I have only been on 15 mg for a week but it isn't helping anxiety or depressio
Patience: You should give the medication more time to fully get into your system. It can take several weeks to reach its maximal effect. After 4-6 weeks, if your symptoms have not improved to a manageable level you should talk to your provider.
Dr took me of remeron (mirtazapine) and now on trazadone 150. I am not sleeping through the night. Was this a good change for high trygl?
Yes, Long Term use: Summary: high blood cholesterol and triglycerides could be caused by trazodone, especially for people who are female, 50-59 old, have been taking the drug for 2 - 5 years, also take seroquel, (quetiapine) and have depression. We study 4, 663 people who have side effects while taking trazodone from fda and social media. Among them, 189 have high blood cholesterol and triglycerides. Find out below who they are, .